Professor    Associate Professor    Assistant Professor    Instructor    Lecturer    Teaching Assistant

PAGE 1 | PAGE 2 | PAGE 3

ALLEN L. NAZARENO

MS Mathematics

Mathematical Modelling, Data Science

alnazareno@up.edu.ph

Nazareno, A.L., Eclarin, R.L., Mendoza, E.R., & Lao, A.R. (2019). Linear conjugacy of chemical kinetic systems. Mathematical Biosciences and Engineering, 16(6), 8322–8355.

Nazareno AL, Hernandez BS. (2017). A mathematical model of the interaction of abscisic acid, ethylene and methyl jasmonate on stomatal closure in plants. PLoS ONE, 12(2). https://doi.org/10.1371/journal.pone.0171065.

JANE D. PALACIO

MS Mathematics

Coding theory, number theory, combinatorics on words

jdpalacio@up.edu.ph

Palacio, J.D., Santiago, P.A., and Guim, J.P. (2015) Homogeneous and other weight functions on GF(q)[u_1,u_2,…,u_l]/(u_1^2,u_2^2,…,u_l^2). Philippine Computing Journal, 10, 8-14.

Palacio, J.D., Sison, V.P., and Lampos, J.M.T (2012). On minimum distance of the p^m-ary image of linear block codes over the finite chain ring GF(p^m)/<u^r>. Philippine Computing Journal, 7, 43-46.

KEMUEL M. QUINDALA III

MS Mathematics

Differential Equations, Mathematical Biology, Real Analysis

kmquindala@up.edu.ph

Benitez, J. V., Quindala, K. M., (2015) On McShane integrable sets and Lebesgue measure. International Journal of Mathematical Analysis, 9 (3), 127-139. dx.doi.org/10.12988/ijma.2015.411342

MARK ALLIEN D. ROBLE

MS Mathematics

Approximation Theory, Convex Analysis, Fractional Calculus

mdroble@up.edu.ph

DYLAN ANTONIO SJ. TALABIS

MS Applied Mathematics

Biomathematics and Qualitative Management and Decision Sciences (QMDS)
Mathematical Modelling, Chemical Reaction Network Theory (CRNT), Game Theory

dstalabis1@up.edu.ph

Buhat, C.A.H.; Talabis, D.A.S.J.; Cueno, A.L.; Gavina, M.K.A.; Babierra, A.L.; Cuaresma, G.A.; Rabajante, J.F. Stochasticity in the Parasite-Driven Trait Evolution of Competing Species Masks the Distinctive Consequences of Distance Metrics. Processes 2017, 5, 74.

Talabis, D. A. S. J., Arceo, C. P. P., & Mendoza, E. R. (2017). Positive equilibria of a class of power-law kinetics. Journal of Mathematical Chemistry. DOI 10.1007/s10910-017-0804-2

Talabis, D. A. S. J., Manay, E. J., Babierra, A. L., Flores, J. J., & Rabajante, J. F. (2013). A numerical model of Philippine population growth: child policy, quantitative insights and challenges. IAMURE International Journal of Social Sciences, 8, 45-71. DOI: 10.7718/ijss.v8i1.667.

PIERRE LANCE A. TAN

Geometry

patan3@up.edu.ph

MONICA C. TORRES

MS Applied Mathematics

Optimal Control Theory, Simulation Modeling

mctorres4@up.edu.ph

Torres, Monica C., Kyla Kiela S. Villegas, and Maica Krizna A. Gavina. “Solving Faculty-Course Allocation Problem Using Integer Programming Model.” Philippine Journal of Science 150, no. 4 (2021): 679-689. 

Buhat, Christian Alvin H., Destiny SM Lutero, Yancee H. Olave, Kemuel M. Quindala, Mary Grace P. Recreo, Dylan Antonio SJ Talabis, Monica C. Torres, Jerrold M. Tubay, and Jomar F. Rabajante. “Using Constrained Optimization for the Allocation of COVID-19 Vaccines in the Philippines.” Applied health economics and health policy (2021): 1-10. 

Areja‐Gavina, Maica Krizna D., Monica C. Torres, Gimelle B. Gamilla, Tomohiko Sakaguchi, Hiromu Ito, Jomar F. Rabajante, Jerrold M. Tubay, Jin Yoshimura, and Satoru Morita. “Exaggerated evolution of male armaments via male–male competition.” Ecology and Evolution 11, no. 11 (2021): 6977-6992. 

Torres, Monica C., Gimelle B. Gamilla, Destiny S. Lutero, Jerrold M. Tubay, and Jomar F. Rabajante. “Effects of Tree Cutting to a Simulated Two-dimensional Lattice Lotka-Volterra Model of a Terrestrial Plant Community with Microhabitat Locality.” 

Buhat, Christian Alvin H., Monica C. Torres, Yancee H. Olave, Maica Krizna A. Gavina, Edd Francis O. Felix, Gimelle B. Gamilla, Kyrell Vann B. Verano, Ariel L. Babierra, and Jomar F. Rabajante. “A mathematical model of COVID-19 transmission between frontliners and the general public.” Network Modeling Analysis in Health Informatics and Bioinformatics 10, no. 1 (2021): 1-12.

LESTER CHARLES A. UMALI

MS Applied Mathematics

Probability Theory, Stochastic Optimal Control

laumali1@up.edu.ph

Umali, L.C.A. & Escaner, J.M.L. (2014) A compound Poisson risk model of a loss-sensitive insurance. International Journal of Applied Mathematics and Statistics, 52(9), 102-111.

PAGE 1 | PAGE 2 | PAGE 3

Professor    Associate Professor    Assistant Professor    Instructor    Lecturer    Teaching Assistant